# SDR 2022F00062

- Difficulty date: February 17, 2022
- Submitted: February 19, 2022
- Operation: General aviation
- Aircraft: N26VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0108
- Aircraft time: 452 hours, 237 cycles
- Engine: Wilint FJ335A
- Engine time: 452 hours, 237 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC CRTL DEGRADED. FADEC NO DISPATCH.
